# SDR HEEA115748

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N764P
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 15,002 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM GC743, UNABLE TO RETRACT LANDING GEAR.  RETURNED TO HOUMA WITH GEAR DOWN AS PER CHECK LIST.  MAINTENANCE RESET THE LANDING GEAR CONTROL VALVE.
